# SDR SWAA2014030625816

- Difficulty date: March 2, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 28,408 hours, 16,781 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 92.70, CRACKED 29 INCHES AFT OF FWD SPAR.  REPAIRED STABILIZER IAW SRM.
